# SDR HNAA2020041500137

- Difficulty date: March 15, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 36,832 hours, 33,274 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WEBBING IS GOUGED AT PREVIOUS REPAIR...INSTALLED SERVICEABLE REPAIR DOUBLER IAW EMB
145 SRM 52-30-01, ITEM 12, FIG. 213.
